# SDR SWAA2022022501478

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 49,010 hours, 28,626 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER TRAILING EDGE PANEL SUPPORT ANGLE IS CRACKED AT TRANSVERSE WEB LOWER FWD ATTACH BOLT ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED RH UPPER T/E PANEL SUPPORT ANGLE ON WEB ABOVE THE #2 PYLON AFT TIPPER SOPM 20-50-01; STEPS 3;4;5; SRM 51-40-02-0G-0; STEPS 4.B. AND E; AIPC 57-50-00-25.
